# SDR JJBA20241223052

- Difficulty date: December 5, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 40,888 hours, 26,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LH CF4 OMEGA BEAM BTW FR 59-62. OMEGA BEAM AT CF4 BTW FR59-62 LH CORRODED BEYOND LIMIT. REWORKED DEPTH OF 30% EXCEEDED INTO TWO LOCATIONS, NOMINAL THICKNESS 0.050, 0.030 REMOVED. LH CF4 OMEGA BEAM BTW FR 59-62 REPAIRED WITH DOUBLER
